Alert archive / South Dakota / Blizzard Watches in 2014

Blizzard Watch 2, NWS Aberdeen, SD

January 23, 20145 counties in South Dakota

NWS Aberdeen, SD issued this blizzard watch at Jan 23, 2014, 3:46 AM CST for 5 counties in South Dakota. It took effect at Jan 23, 2014, 9:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 23, 2014, 3:46 AM CST (09:46 UTC)
In effect from
Jan 23, 2014, 9:00 PM CST
Expired
Jan 23, 2014, 3:13 PM CST
In force
Issued by
NWS Aberdeen, SD

Counties Day County, SD, Deuel County, SD, Grant County, SD, Marshall County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 102 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS43 KABR 230946
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
346 AM CST THU JAN 23 2014

...DANGEROUSLY COLD WIND CHILLS THROUGH THIS MORNING...

.THE COMBINATION OF BITTER COLD TEMPERATURES AND WIND SPEEDS
AROUND 10 TO 15 MPH WILL PRODUCE DANGEROUSLY COLD WIND CHILLS.
VERY STRONG SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP OVER THE
HIGHER TERRAIN AREAS OF THE SISSETON HILLS LATER TONIGHT AND
THROUGH THE EARLY MORNING HOURS ON FRIDAY.

SDZ007-008-011-021-023-232200-
/O.NEW.KABR.BZ.A.0002.140124T0300Z-140124T1500Z/
/O.CON.KABR.WC.W.0002.000000T0000Z-140123T1800Z/
MARSHALL-ROBERTS-DAY-GRANT-DEUEL-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER...
MILBANK...CLEAR LAKE
346 AM CST THU JAN 23 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...BLIZZARD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. 

* TIMING...DANGEROUSLY COLD WIND CHILLS WILL CONTINUE THROUGH
  THIS MORNING. POTENTIAL BLIZZARD CONDITIONS WILL DEVELOP LATER
  THIS EVENING.

* WINDS/VISIBILITY...WINDS OF 10 TO 15 MPH ARE EXPECTED THIS MORNING.
  SOUTHWESTERLY WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS AROUND
  45 MPH TONIGHT. THESE STRONG WINDS COULD CAUSE REDUCED
  VISIBILITIES IN OPEN AREAS TO NEAR ZERO.

* WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO EXPECTED
  THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR BLOWING AND
FALLING SNOW...THAT IN COMBINATION WITH STRONG WINDS COULD CREATE
EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS
AND MAKE TRAVEL VERY DANGEROUS.

&&

$$

MNZ039-046-SDZ005-006-010-017>020-022-231800-
/O.CON.KABR.WC.W.0002.000000T0000Z-140123T1800Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-
CODINGTON-HAMLIN-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...IPSWICH...FAULKTON...REDFIELD...CLARK...WATERTOWN...
CASTLEWOOD
346 AM CST THU JAN 23 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND...NORTHWESTERLY WINDS OF 10 TO 15 MPH.

* WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

SDZ003-004-009-016-036-037-051-231800-
/O.CON.KABR.WC.Y.0003.000000T0000Z-140123T1800Z/
CORSON-CAMPBELL-WALWORTH-POTTER-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
GETTYSBURG...HIGHMORE...MILLER...FORT THOMPSON
346 AM CST THU JAN 23 2014 /246 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WIND...NORTHWESTERLY WINDS AROUND 10 MPH OR LESS.

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
SD/WISE
2 follow-up statements
169 
WWUS43 KABR 231759
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1159 AM CST THU JAN 23 2014

...STRONG WINDS AND LIGHT SNOW POSSIBLE FOR THE SISSETON HILLS
REGION...

.VERY STRONG SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP ALONG AND
EAST OF THE SISSETON HILLS LATER TONIGHT AND THROUGH THE EARLY
MORNING HOURS ON FRIDAY. THERE IS ALSO A SLIGHT CHANCE OF LIGHT
SNOW. THE COMBINATION OF THE TWO HAS THE POTENTIAL TO RESULT IN
BLOWING AND DRIFTING SNOW AS WELL AS SIGNIFICANTLY REDUCED
VISIBILITIES.

SDZ007-008-011-021-023-240600-
/O.EXP.KABR.WC.W.0002.000000T0000Z-140123T1800Z/
/O.CON.KABR.BZ.A.0002.140124T0300Z-140124T1500Z/
MARSHALL-ROBERTS-DAY-GRANT-DEUEL-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER...
MILBANK...CLEAR LAKE
1159 AM CST THU JAN 23 2014

...BLIZZARD WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH FRIDAY MORNING...
...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

* TIMING...INCREASING WINDS AND THE POTENTIAL FOR LIGHT SNOWFALL
  MAY RESULT IN BLIZZARD CONDITIONS LATER TONIGHT THROUGH EARLY
  FRIDAY MORNING.

* WINDS/VISIBILITY...SOUTHWESTERLY WINDS WILL INCREASE TO 20 TO 35
  MPH WITH GUSTS AROUND 45 MPH TONIGHT. THESE STRONG WINDS MAY
  RESULT IN BLOWING AND DRIFTING SNOW...AS WELL AS NEAR ZERO
  VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR BLOWING AND
FALLING SNOW...THAT IN COMBINATION WITH STRONG WINDS COULD CREATE
EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS
AND MAKE TRAVEL VERY DANGEROUS.

&&

$$

MNZ039-046-SDZ005-006-010-017>020-022-231900-
/O.EXP.KABR.WC.W.0002.000000T0000Z-140123T1800Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-
CODINGTON-HAMLIN-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...IPSWICH...FAULKTON...REDFIELD...CLARK...WATERTOWN...
CASTLEWOOD
1159 AM CST THU JAN 23 2014

...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

WIND CHILL VALUES WILL CONTINUE TO IMPROVE AS TEMPERATURES SLOWLY
WARM THROUGH MID DAY.
  
$$

SDZ003-004-009-016-036-037-051-231900-
/O.EXP.KABR.WC.Y.0003.000000T0000Z-140123T1800Z/
CORSON-CAMPBELL-WALWORTH-POTTER-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
GETTYSBURG...HIGHMORE...MILLER...FORT THOMPSON
1159 AM CST THU JAN 23 2014 /1059 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

WIND CHILL VALUES WILL CONTINUE TO IMPROVE AS TEMPERATURES SLOWLY
WARM THROUGH MID DAY.

$$

SERR
622 
WWUS43 KABR 232113
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
313 PM CST THU JAN 23 2014

...STRONG WINDS AND LIGHT SNOW FOR THE SISSETON HILLS REGION...

.VERY STRONG SOUTHWESTERLY WINDS WILL DEVELOP ALONG AND EAST OF
THE SISSETON HILLS LATER TONIGHT AND THROUGH THE EARLY MORNING
HOURS ON FRIDAY. BLOWING AND DRIFTING SNOW WILL OCCUR. THERE IS
ALSO A SLIGHT CHANCE FOR ADDITIONAL LIGHT SNOW OVERNIGHT...WHICH
COULD FURTHER REDUCE VISIBILITIES AND MAKE TRAVEL CONDITIONS
HAZARDOUS.

SDZ007-008-011-021-023-241100-
/O.UPG.KABR.BZ.A.0002.140124T0300Z-140124T1500Z/
/O.NEW.KABR.BZ.W.0005.140124T0300Z-140124T1500Z/
MARSHALL-ROBERTS-DAY-GRANT-DEUEL-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER...
MILBANK...CLEAR LAKE
313 PM CST THU JAN 23 2014

...BLIZZARD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

* TIMING...INCREASING WINDS AND THE POTENTIAL FOR LIGHT SNOWFALL 
  WILL RESULT IN BLIZZARD CONDITIONS LATER TONIGHT THROUGH EARLY 
  FRIDAY MORNING. 

* WINDS/VISIBILITY...SOUTHWESTERLY WINDS WILL INCREASE TO 20 TO 35
  MPH WITH GUSTS AROUND 45 MPH TONIGHT. THESE STRONG WINDS WILL
  RESULT IN BLOWING AND DRIFTING SNOW...AS WELL AS PERIODS OF
  ZERO VISIBILITY.

* SNOW/ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH OF
  SNOWFALL IS EXPECTED. 

* OTHER IMPACTS...TRAVEL WILL BECOME HAZARDOUS...ESPECIALLY ALONG
  INTERSTATE 29 BETWEEN SUMMIT AND SISSETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

SERR

What forecasters said that day

The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this blizzard watch went out at Jan 22, 11:24 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Jan 22, 11:24 PM CST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1124 PM CST WED JAN 22 2014

.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
STRONG SURFACE HIGH CONTINUES TO BUILD INTO THE REGION THIS
AFTERNOON. WINDS ARE SLOWLY DECREASING ACROSS THE REGION. WEB
CAMS ACROSS THE EASTERN CWA REVEAL IMPROVING VISIBILITY AND CALLS
PLACED ACROSS THE REGION TELL THE SAME STORY. ALTHOUGH...WEST
CENTRAL MINNESOTA STILL RATHER NASTY SO WILL HOLD ON TO THE
BLIZZARD WARNING HERE UNTIL 00Z FOR THE TIME BEING. ELSEWHERE
THOUGH...HAVE CANCELLED THE BLIZZARD WARNING BASED ON THE
IMPROVING REPORTS AND WEB CAMS. HAVE ALSO UPGRADED THE WIND CHILL
ADVISORY TO A WARNING FOR A PORTION OF THE REGION. LATEST WIND
CHILL FORECASTS BASED ON HOURLY WIND SPEEDS AND TEMPS OVERNIGHT
SHOW VALUES FROM 30 BELOW TO 40 BELOW ZERO. WILL LEAVE NO
HEADLINES FOR WIND CHILLS OVER CENTRAL SD AS WINDS WILL GO NEARLY
CALM HERE TONIGHT AND LOWS SHOULD BE WARMER DUE TO THE FACT THAT
THERE IS NO SNOW ON THE GROUND.

AS THE SURFACE HIGH DEPARTS ON THURSDAY...WARM AIR ADVECTION
PATTERN RETURNS AGAIN WITH WARMING TEMPS. CENTRAL SD WILL FEEL THE
MILD TEMPS THE MOST DURING THE DAY THURSDAY AS THE EAST WILL ONLY
WARM INTO THE SINGLE DIGITS. ALTHOUGH...WITH THE WARM FRONT MOVING
ACROSS THE REGION THURSDAY NIGHT...WILL SEE RISING TEMPS THROUGH
THE NIGHT. BY FRIDAY MORNING...MOST LOCATIONS SHOULD ACTUALLY BE
IN THE 20S TO LOW 30S. STILL LOOKING AT A PRETTY GOOD SETUP FOR A
DOWNSLOPE WIND EVENT YET AGAIN OVER THE COTEAU REGION. 925 MB
WINDS RANGE FROM 40 TO 55 KNOTS BASED ON WHICH MODEL YOU LOOK
AT...AND FROM A VERY FAVORABLE WIND DIRECTION OUT OF THE
SOUTHWEST. WITH FRESH SNOW ON THE GROUND...THERE COULD BE SOME
BLOWING SNOW ISSUES AND HAVE INCLUDED MENTION OF THIS IN THE
GRIDS.

WITH THE REGION IN THE WARM SECTOR ON FRIDAY...STILL EXPECTING
RATHER MILD TEMPERATURES IN THE 30S AND 40S. DID SHAVE A DEGREE OR
TWO OFF THE EAST AS RECENT SNOWFALL MAY HINDER THINGS JUST A
BIT...BUT STILL EXPECTING HIGHS IN THE 30S NONETHELESS. WILL ALSO
BE SEEING SOME SHORTWAVE ENERGY DROPPING SOUTH OVER THE REGION
WITH THE POSSIBILITY FOR PRECIPITATION. GIVEN THE MILD
TEMPS...WILL HAVE TO DEAL WITH MIXED PRECIP TYPES AS WELL.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE LONG WAVE PATTERN WILL REMAIN PERSISTENT THROUGH THE LONG
TERM PERIOD...WITH AN UPPER RIDGE OVER THE WEST COAST AND A LOW
SPINNING OVER THE HUDSON BAY REGION. THIS LEAVES THE NORTHERN
PLAINS UNDER NORTHWEST FLOW ALOFT. THE MOST NOTABLE CLIPPER SYSTEM
IS EXPECTED DURING THE SATURDAY NIGHT AND SUNDAY TIME FRAME. MODELS
ARE FAIRLY AGREEABLE...INDICATING AN INITIAL WARM AIR ADVECTION
BAND OF SNOW SETTING UP SOMEWHERE ACROSS THE NORTHEAST
CWA LATE SATURDAY NIGHT...FOLLOWED BY AN ARCTIC FRONT SLAMMING INTO
THE REGION ON SUNDAY. ADDITIONAL LIGHT SNOW AND STRONG NORTHWEST
WINDS ARE AGAIN ANTICIPATED ALONG THE FRONT. THE BUFKIT MOMENTUM
TRANSFER TOOL IS INDICATING 30 TO 40 KTS AT THE TOP OF THE MIXED
LAYER...WHICH IS CERTAINLY ENOUGH TO CAUSE BLOWING SNOW ISSUES FOR
ANY AREAS RECEIVING FRESH SNOWFALL. COLD AIR AND HIGH PRESSURE
THEN SETTLES IN MONDAY. 850 MB TEMPERATURES DROP INTO THE UPPER
20S BELOW TO 30S BELOW ZERO BY MONDAY MORNING...AND STAY IN THAT
REALM THROUGH TUESDAY. ALTHOUGH THERE ARE STILL LARGE MODEL
DIFFERENCES...ANOTHER CLIPPER SYSTEM MAY IMPACT THE REGION BY THE
VERY END OF THE PERIOD.

&&

.AVIATION...
06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS WILL PREVAIL ACROSS THE AREA OVERNIGHT AND THROUGH
THE DAY THURSDAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ THURSDAY FOR
     BUFFALO-CAMPBELL-CORSON-HAND-HYDE-POTTER-WALWORTH.

     WIND CHILL WARNING UNTIL NOON CST THURSDAY FOR BROWN-CLARK-
     CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-HAMLIN-MARSHALL-
     MCPHERSON-ROBERTS-SPINK.

MN...WIND CHILL WARNING UNTIL NOON CST THURSDAY FOR BIG STONE-
     TRAVERSE.

&&

SHORT TERM...TMT
LONG TERM...SERR
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jan 22, 3:52 PM CST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
352 PM CST WED JAN 22 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-232200-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
352 PM CST WED JAN 22 2014 /252 PM MST WED JAN 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ARCTIC AIR WILL SETTLE OVER THE REGION TONIGHT WITH LOWS DROPPING
INTO THE TEENS BELOW AND 20S BELOW ZERO. WIND SPEEDS FROM 5 TO 15
MPH WILL CREATE WIND CHILL VALUES FROM 20 BELOW TO 40 BELOW ZERO
ACROSS THE REGION. THE LIGHTEST WINDS OVERNIGHT WILL BE ACROSS
CENTRAL SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS ARE EXPECTED THURSDAY NIGHT ALONG THE SISSETON HILLS
WHICH WILL RESULT IN AREAS OF BLOWING SNOW AND REDUCED VISIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:13 PM CSTBlizzard WarningABRDay, Deuel, Grant, Marshall, Roberts16 hr

Nearby

Blizzard Watches in South Dakota, 2014Every blizzard watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.